Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 27, NWS Quad Cities, IA

May 25, 2018Jo Daviess County, Illinois; 4 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 25, 2018, 8:10 PM CDT for Jo Daviess County, Illinois; 4 counties in Iowa. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2018, 8:10 PM CDT (01:10 UTC)
Expired
May 25, 2018, 9:00 PM CDT
In force
50 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Buchanan County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL

The radar

The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:10 PM CDTTSTM WND DMG1 S Waupeton, IATREES DOWN.
May 25, 8:13 PM CDTHAIL 0.252 Ene Hazleton, IATWO ROUNDS OF PEA HAIL; 805 PM AND 813 PM.
May 25, 8:29 PM CDTTSTM WND GST 45Manchester, IAVIA KGAN TV.
May 25, 8:37 PM CDTTSTM WND DMG1 Nne Rockdale, IATREE 1 FOOT IN DIAMETER SNAPPED IN THE WOODS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

386 
WUUS53 KDVN 260110
SVRDVN
ILC085-IAC019-055-061-097-260200-
/O.NEW.KDVN.SV.W.0027.180526T0110Z-180526T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
810 PM CDT FRI MAY 25 2018

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jo Daviess County in northwestern Illinois...
  Northwestern Jackson County in east central Iowa...
  Buchanan County in northeastern Iowa...
  Dubuque County in northeastern Iowa...
  Delaware County in northeastern Iowa...

* Until 900 PM CDT.

* At 808 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles west of Platteville to 6 miles southwest of
  Independence, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dubuque, Independence, Manchester, Galena, Asbury, Dyersville,
  Jesup, Cascade, Epworth, East Dubuque, Farley, Peosta, Fairbank,
  Edgewood, Winthrop, Hazleton, Earlville, Hopkinton, Quasqueton and
  Lamont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

These storms have produced wind damage over Grant County. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows!

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4264 9071 4251 9064 4251 9025 4238 9017
      4229 9052 4230 9194 4251 9208 4264 9208
      4265 9090 4267 9089
TIME...MOT...LOC 0108Z 331DEG 33KT 4273 9060 4241 9198 

HAIL...0.75IN
WIND...60MPH
 
$$

Speck
3 follow-up statements
914 
WWUS53 KDVN 260127
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
827 PM CDT FRI MAY 25 2018

ILC085-IAC019-055-061-097-260200-
/O.CON.KDVN.SV.W.0027.000000T0000Z-180526T0200Z/
Jo Daviess IL-Jackson IA-Buchanan IA-Dubuque IA-Delaware IA-
827 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN JO DAVIESS...NORTHWESTERN JACKSON...BUCHANAN...
DUBUQUE AND DELAWARE COUNTIES...

At 825 PM CDT, severe thunderstorms were located along a line
extending from near Sageville to Independence, moving southeast at 25
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Emergency Management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dubuque, Independence, Manchester, Galena, Asbury, Dyersville, Jesup,
Cascade, Epworth, East Dubuque, Farley, Peosta, Fairbank, Edgewood,
Winthrop, Hazleton, Earlville, Hopkinton, Quasqueton and Lamont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have produced damage to trees in Balltown in northern 
Dubuque County.  For your protection move to an interior room on the 
lowest floor of a sturdy building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4264 9071 4251 9064 4251 9025 4238 9017
      4229 9052 4230 9194 4251 9208 4264 9208
      4265 9090 4267 9089
TIME...MOT...LOC 0125Z 331DEG 22KT 4258 9064 4249 9189 

HAIL...0.75IN
WIND...60MPH
 
$$

Speck
710 
WWUS53 KDVN 260140
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
840 PM CDT FRI MAY 25 2018

ILC085-IAC019-055-061-097-260200-
/O.CON.KDVN.SV.W.0027.000000T0000Z-180526T0200Z/
Jo Daviess IL-Jackson IA-Buchanan IA-Dubuque IA-Delaware IA-
840 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN JO DAVIESS...NORTHWESTERN JACKSON...EASTERN
BUCHANAN...DUBUQUE AND DELAWARE COUNTIES...

At 839 PM CDT, severe thunderstorms were located along a line
extending from Menominee to near Rowley, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dubuque, Independence, Manchester, Galena, Asbury, Dyersville,
Cascade, Epworth, East Dubuque, Farley, Peosta, Winthrop, Earlville,
Hopkinton, Quasqueton, Lamont, Delhi, New Vienna, Colesburg and
Worthington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4264 9071 4251 9064 4251 9025 4238 9017
      4229 9052 4231 9177 4248 9191 4260 9185
      4265 9090 4267 9089
TIME...MOT...LOC 0139Z 331DEG 33KT 4247 9056 4238 9181 

HAIL...0.75IN
WIND...60MPH
 
$$

Speck
102 
WWUS53 KDVN 260152
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
852 PM CDT FRI MAY 25 2018

IAC019-055-061-097-ILC085-260201-
/O.EXP.KDVN.SV.W.0027.000000T0000Z-180526T0200Z/
Jo Daviess IL-Jackson IA-Buchanan IA-Dubuque IA-Delaware IA-
852 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JO DAVIESS...
NORTHWESTERN JACKSON...EASTERN BUCHANAN...DUBUQUE AND DELAWARE
COUNTIES WILL EXPIRE AT 900 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However hail up 
to penny size and gusty winds are still possible with these 
thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

LAT...LON 4264 9071 4251 9064 4251 9025 4238 9017
      4229 9052 4231 9177 4248 9191 4260 9185
      4265 9090 4267 9089
TIME...MOT...LOC 0151Z 331DEG 33KT 4239 9050 4230 9175 

$$

Speck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:03 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 25, 6:03 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
603 PM CDT Fri May 25 2018

.UPDATE...
Issued at 553 PM CDT Fri May 25 2018

Early evening update for near term pops and weather to reflect
recent radar and model trends. The Namnest is more aggressive in
driving storms southward into the forecast area, most widespread
along the western fringe where the instability gradient is. Cannot
discount some marginally severe hail and wind gusts near 60 mph.
Limiting factors are weak deep layer shear and a less unstable
environment than central Iowa.

&&

.SYNOPSIS...
Issued at 315 PM CDT Fri May 25 2018

Scattered thunderstorms east of the MS River were moving rather
slowly from the northeast. Some of these storms have produced
heavy rainfall, gusty winds and small hail. This is occurring in
the axis of 1.80 inch PWAT's and decent moisture convergence. Mid
afternoon temperatures ranged from the mid 70s to the mid 80s.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 315 PM CDT Fri May 25 2018

Forecast focus on thunderstorm chances tonight then hot and humid
on Saturday.

Tonight: Short wave in sw MN with a stronger wave coming out of ND
was seen on water vapor movie loops. This will provide the forcing
as a surface trough pushes southeast into the area. At this time,
the stronger forcing/better shear looks to remain north of the
cwa where SPC has a slight risk of severe storms. In our area, a
marginal risk exists through this evening. Some of the stronger
storms may produce one inch hail and 60 mph winds, along with
heavy rainfall. Some of the models insist on a line of storms
entering our northern cwa early this evening and then pushing
southeast as the evening progresses, but this remains to be seen.
For now thinking coverage will be scattered so have kept pops in
the 30-40 percent range. Deep layer shear looks weak with CAPES
about 3000 j/kg but the threat of significant severe appears low.
The showers and storms should end after midnight. Minimum
temperatures will be in the mid to upper 60s.

Saturday: Mostly sunny skies hot and humid weather is expected as
850 mb temperatures rise to around 20C. Some of the models suggest
isolated storms forming in our far southern cwa later in the
afternoon on the edge of the heat dome. Otherwise, highs will be
in the lower 90s with dewpoints in the upper 60s. This puts heat
index values in the mid 90s but not quite in the advisory criteria.
Nonetheless, precaution should be taken to prevent heat related illness.

.LONG TERM...(Saturday Night through Friday)
ISSUED AT 315 PM CDT Fri May 25 2018

Above normal temperatures and periodic, low confidence, chances for
thunderstorms rule the extended forecast. The upper level ridge
rebuilding over the region this weekend is progged to temporarily
flatten with the help of the potential phasing of the system lifting
out of the Gulf and a northern stream wave Wed and Thu. This will
bring the best chances for thunderstorms and a temporary suppression
temperatures that are looking to continue to average 10 to 15 degree
above normal temperatures through next week.

Saturday night through Memorial Day: Mid summer heat and humidity
levels, more typical of July than late May, will continue with highs
both days kept in the lower 90s and overnight lows only in the upper
60s. Slight chances for thunderstorms are mentioned in the far south
Saturday night and then in the north on Monday, based on a low
confidence blend of models.

Tuesday through Friday...Thunderstorm chances increase from late
Tuesday into Wed with the approach of a surface trough and low
confidence influence of the remnants of the tropical system passing
well to the southeast. This should place highs back to the 80s for
at least a couple days before possibly rebounding some with the
suggestion of a returning upper level ridge toward next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 553 PM CDT Fri May 25 2018

Confidence is low in near term trends regarding coverage and
timing of thunderstorms. High resolution models favor KDBQ/KCID
for storms later this evening, and have included a VCTS group at
those locations due to low confidence. Timing adjustments may be
needed through the evening. Chances for storms impacting KMLI/KBRL
are lower. Other than the impacts from higher intensity storms,
expect VFR conditions with a southwest breeze under 10 kts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...RP Kinney
SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Sheets
AVIATION...RP Kinney
Hazardous weather outlook, May 25, 11:40 AM CDT, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
1140 AM CDT Fri May 25 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-261645-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
1140 AM CDT Fri May 25 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a marginal risk for severe
thunderstorms this afternoon and evening. Some of the storms may
produce gusty winds, small hail and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

During the Memorial Day holiday hot and humid conditions can be
expected. Heat indices will reach the mid 90s across the area
during the afternoon into the evening.

Thunderstorms are possible Tuesday into Wednesday next week. At
this time it is too soon to tell if any storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated this afternoon or tonight.

21

In the hours before

Local storm report, May 25, 2:44 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
244 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             2 ESE ILLINIWEK PARK    41.55N 90.36W
05/25/2018  M0.25 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

&&

PS
Local storm report, May 25, 3:06 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             1 NW WOODS AIRPORT      41.52N 90.39W
05/25/2018  E0.88 INCH       ROCK ISLAND        IL   BROADCAST MEDIA

            HAIL FELL AROUND 2:35 PM. MIX OF PEA TO
            NICKEL SIZE.

&&

PS
Special weather statement, May 25, 4:27 PM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
427 PM CDT FRI MAY 25 2018

ILC109-252230-
McDonough-
427 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCDONOUGH COUNTY
UNTIL 530 PM CDT...

At 426 PM CDT, a strong thunderstorm was located over Adair, or 10
miles east of Macomb, moving northeast at 5 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Adair.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4038 9053 4044 9055 4049 9045 4039 9045
TIME...MOT...LOC 2126Z 235DEG 15KT 4043 9048

08
Special weather statement, May 25, 5:02 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
502 PM CDT FRI MAY 25 2018

ILC109-252300-
McDonough-
502 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCDONOUGH COUNTY
UNTIL 600 PM CDT...

At 502 PM CDT, a strong thunderstorm was located near Industry, or 12
miles southeast of Macomb. The storm is nearly stationary.

Locations impacted include...
Industry, Adair and Doddsville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4036 9063 4044 9045 4028 9045 4028 9072
TIME...MOT...LOC 2202Z 256DEG 2KT 4034 9053

08
Special weather statement, May 25, 7:02 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
702 PM CDT FRI MAY 25 2018

IAC019-055-260045-
Buchanan-Delaware-
702 PM CDT FRI MAY 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUCHANAN AND NORTHERN
DELAWARE COUNTIES UNTIL 745 PM CDT...

At 701 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Monona to near Tripoli. Movement was
southeast at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Independence, Manchester, Jesup, Fairbank, Edgewood, Winthrop,
Hazleton, Lamont, Colesburg, Greeley, Aurora, Dundee, Masonville,
Stanley, Oneida, Wapsipinicon Golf Course, Manchester Airport,
Fontana County Park, Twin Bridges Park and Otterville.

This includes Interstate 380 between mile markers 52 and 55.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4261 9113 4231 9206 4264 9208 4265 9113
TIME...MOT...LOC 0001Z 331DEG 27KT 4304 9144 4277 9227

Speck

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:57 PM CDTSpecial Weather StatementDVNCarroll63 min
May 25, 9:42 PM CDTSpecial Weather StatementDVNCarroll, Whiteside48 min
May 26, 4:32 AM CDTSpecial Weather StatementDVNMcDonough28 min
May 26, 3:28 PM CDTSpecial Weather StatementDVNHancock32 min
May 26, 3:52 PM CDTSpecial Weather StatementDVNMcDonough38 min
May 26, 3:59 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough46 min
May 26, 4:42 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough38 min
May 26, 5:19 PM CDTSevere Thunderstorm WarningDVNHancock27 min
May 26, 5:56 PM CDTSpecial Weather StatementDVNBureau64 min
May 26, 6:09 PM CDTSpecial Weather StatementDVNHancock51 min
May 25, 7:02 PM CDTSpecial Weather StatementDVNBuchanan43 min
May 25, 7:23 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque52 min
May 25, 9:52 PM CDTSpecial Weather StatementDVNDelaware38 min
May 25, 10:22 PM CDTSpecial Weather StatementDVNDelaware38 min
May 25, 10:26 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware34 min
May 25, 11:31 PM CDTSpecial Weather StatementDVNJefferson29 min
May 25, 11:39 PM CDTSpecial Weather StatementDVNDelaware51 min
May 25, 11:59 PM CDTSpecial Weather StatementDVNBenton46 min
May 26, 12:30 AM CDTSpecial Weather StatementDVNBenton, Iowa45 min
May 26, 12:35 AM CDTSevere Thunderstorm WarningDVNIowa40 min
May 26, 12:51 AM CDTSevere Thunderstorm WarningDVNBenton24 min
May 26, 1:07 AM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Linn38 min
May 26, 2:06 AM CDTSpecial Weather StatementDVNJefferson, Washington24 min
May 26, 4:09 PM CDTSpecial Weather StatementDVNKeokuk51 min
May 26, 5:03 PM CDTSpecial Weather StatementDVNLee42 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.